# SDR HYIA20190515002

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: C4020518
- Aircraft time: 25,884 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC15GB640
- Condition: Failed
- Location: Nr 4
- Part time: 2,324 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A ROUGH ENGINE; "MISSING" WHEN PROPS BROUGHT BACK FOR CRUISE AND STRONG VIBRATIONS ON FINAL APPROACH. MAINTENANCE INSPECTED AND FOUND THE LEFT ENGINE NR 4 CYLINDER EXHAUST VALVE GUIDE TO HAVE PLAY, THE EXHAUST VALVE CHIPPED, AND THE EXHAUST VALVE LIFTER FAILED. THE CYLINDER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
